Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 490, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 9, 2011, 9:13 PM CDT for 5 counties in Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 9:13 PM CDT (02:13 UTC)
- Expired
- Aug 9, 2011, 10:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Beckham County, OK, Custer County, OK, Greer County, OK, Roger Mills County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 113 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2708 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
242
WUUS54 KOUN 100213
SVROUN
OKC009-039-055-129-149-100300-
/O.NEW.KOUN.SV.W.0490.110810T0213Z-110810T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREER COUNTY IN SOUTHWEST OKLAHOMA...
BECKHAM COUNTY IN WESTERN OKLAHOMA...
SOUTHWESTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
SOUTHERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
WESTERN WASHITA COUNTY IN WESTERN OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 913 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
CHEYENNE TO 3 MILES SOUTHEAST OF SAYRE TO 9 MILES SOUTHWEST OF
DELHI...MOVING EAST AT 25 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IN THE WARNING INCLUDE BERLIN...BURNS FLAT...BUTLER...
CANUTE...CARTER...CHEYENNE...DELHI...DEMPSEY...DILL CITY...ELK
CITY...ERICK...FOSS RESERVOIR...FOSS...HAMMON...RETROP...SAYRE AND
WILLOW.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 4 AND 55.
LAT...LON 3529 9990 3566 9990 3564 9915 3527 9913
3512 9937 3512 9941 3510 9940 3502 9952
3504 10001
TIME...MOT...LOC 0213Z 271DEG 21KT 3553 9960 3528 9958
3508 9978
$$
841 follow-up statement
512
WWUS54 KOUN 100240
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT TUE AUG 9 2011
OKC009-039-055-129-149-100300-
/O.CON.KOUN.SV.W.0490.000000T0000Z-110810T0300Z/
CUSTER OK-GREER OK-ROGER MILLS OK-WASHITA OK-BECKHAM OK-
940 PM CDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR BECKHAM...WESTERN WASHITA...SOUTHEASTERN ROGER MILLS...NORTHERN
GREER AND SOUTHWESTERN CUSTER COUNTIES...
AT 940 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF HAMMON TO
7 MILES NORTHEAST OF CARTER TO 6 MILES WEST OF WILLOW...MOVING EAST
AT 25 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IN THE WARNING INCLUDE BERLIN...BURNS FLAT...BUTLER...
CANUTE...CARTER...CHEYENNE...DELHI...DILL CITY...ELK CITY...FOSS
RESERVOIR...FOSS...HAMMON...RETROP...SAYRE AND WILLOW.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 8 AND 55.
LAT...LON 3532 9977 3563 9971 3564 9915 3527 9913
3512 9937 3512 9941 3509 9941 3502 9952
3505 9999
TIME...MOT...LOC 0240Z 271DEG 21KT 3553 9941 3528 9939
3508 9959
$$
84What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:34 PM CDT, 6 hours 39 minutes earlier.
Area forecast discussion, Aug 9, 2:34 PM CDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
234 PM CDT TUE AUG 9 2011
.DISCUSSION...
ISOLATED STORMS WILL BE POSSIBLE THIS AFTN/EARLY EVENING NEAR THE
FRONT THAT EXTENDED FROM NEAR ADA... TO NEAR WICHITA FALLS AND
QUANAH EARLY THIS AFTERNOON. IF STORMS DEVELOP... STRONG WINDS WILL
BE A CONCERN. AN AREA OF SHOWERS/STORMS COULD ALSO DEVELOP IN THE
PANHANDLES IN UPSLOPE FLOW. THESE STORMS COULD MOVE INTO WESTERN
PORTIONS OF THE FA THIS EVENING. AN MCS DEVELOPING IN THE HIGH
PLAINS OF NE/KS COULD ALSO MOVE INTO PORTIONS OF THE FA OVERNIGHT
INTO WEDNESDAY. THE DEVELOPMENT OF AN MCS COULD BE AIDED BY A
MID-LEVEL SHORTWAVE THAT WILL ALSO BRING A COLD FRONT INTO THE FA
WEDNESDAY. CLOUD COVER AND FRONTAL PASSAGE ALONG WITH MAYBE RAIN
WILL HELP HOLD THE TEMPS DOWN A BIT ONCE AGAIN WEDNESDAY ACROSS A
GOOD PART OF THE FA.... EXCEPT IN SOUTHERN OK/WESTERN NORTH TEXAS
WHERE HOT TEMPERATURES ARE EXPECTED AGAIN TOMORROW AFTN. WILL ALLOW
THE HEAT ADVISORY FOR CENTRAL PORTIONS OF THE FA DROP THIS EVENING
BUT CONTINUE WITH THE ADVISORY IN SOUTHERN PORTIONS OF THE FA FOR
THE NEXT FEW DAYS WHERE A COOL OFF IS LESS LIKELY TO OCCUR.
SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK.
MOST OF THE ACTIVITY WILL BE OVERNIGHT WITH THUNDERSTORM COMPLEXES.
HOWEVER... ADDITIONAL SHOWERS/STORMS MAY DEVELOP IN AFTN HOURS DUE
TO ANY OUTFLOW BOUNDARIES FROM THE OVERNIGHT CONVECTION. MODELS SHOW
ANOTHER COLD FRONT MOVING ACROSS THE FA SATURDAY WHICH COMBINED WITH
RAIN/CLOUDS WILL CONTINUE TO KEEP THE TEMPERATURES FROM HEATING UP
TO THE VERY HOT/EXCESSIVE HEAT CONDITIONS WE HAVE SEEN.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 74 100 73 95 / 20 20 20 20
HOBART OK 74 104 73 100 / 20 10 20 20
WICHITA FALLS TX 79 108 78 106 / 10 10 20 10
GAGE OK 70 96 66 93 / 30 20 20 20
PONCA CITY OK 70 90 69 88 / 50 50 30 20
DURANT OK 77 103 76 104 / 10 10 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR OKZ018>032.
HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR OKZ033>048-050>052.
TX...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR TXZ083>090.
&&
09/25Hazardous weather outlook, Aug 9, 6:35 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT TUE AUG 9 2011
OKZ004>048-050>052-TXZ083>090-101700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
635 PM CDT TUE AUG 9 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND OVERNIGHT...
THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH
TONIGHT. WHILE ORGANIZED AREAS OF SEVERE WEATHER ARE NOT EXPECTED...
A FEW STORMS COULD BE SEVERE.
DISCUSSION...
A STATIONARY FRONT LOCATED ACROSS SOUTHERN OKLAHOMA INTO WESTERN
NORTH TEXAS WAS PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS THIS
EVENING. A FEW OF THE STORMS COULD PRODUCE BRIEF STRONG TO SEVERE
WIND GUSTS. THIS ACTIVITY IS EXPECTED TO WEAKEN LATER THIS EVENING
AS SURFACE TEMPERATURES COOL AND THE AIR BECOMES MORE STABLE.
MEANWHILE... STRONG TO SEVERE STORMS LOCATED OVER THE TEXAS
PANHANDLE MAY MOVE INTO PORTIONS OF WESTERN OKLAHOMA LATER THIS
EVENING. AGAIN... A FEW OF THESE STORMS COULD ALSO GENERATE STRONG
TO SEVERE WINDS.
FINALLY... A THIRD GROUP OF STORMS THAT WERE OCCURRING OVER PORTIONS
OF NORTHEAST COLORADO AND NORTHERN KANSAS WILL CONTINUE TO TRACK TO
THE SOUTHEAST THROUGH THE EVENING. IF A FEW OF THESE STORMS DO
MANAGE TO REACH PORTIONS OF NORTHERN OKLAHOMA LATE TONIGHT... THEY
COULD ALSO PRODUCE STRONG WINDS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
AFTER REACHING THE TRIPLE DIGITS IN MOST AREAS THIS AFTERNOON...
TEMPERATURES OVER THE REGION WILL REMAIN WARM THROUGH THE EVENING IN
THOSE LOCATIONS NOT AFFECTED BY SHOWERS AND THUNDERSTORMS. A HEAT
ADVISORY REMAINS IN EFFECT.
THE HOT AND DRY WEATHER... ALONG WITH OCCASIONAL LIGHTNING
STRIKES... WILL CONTINUE THE HIGH FIRE DANGER.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
LOW TO MODERATE THUNDERSTORM CHANCES WILL PERSIST INTO THE
WEEKEND... WITH THE POSSIBILITY OF STORMS DEVELOPING NEAR ANY
OUTFLOW BOUNDARIES OR WEAK FRONTS. ADDITIONAL STORMS DEVELOPING OVER
THE WESTERN HIGH PLAINS COULD ALSO APPROACH THE AREA DURING THE
OVERNIGHT HOURS.
OTHER HAZARDOUS WEATHER...
THE HOT AIRMASS WILL PERSIST IN MUCH OF SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS AND REDEVELOP FARTHER NORTH LATER THIS WEEK.
DRY VEGETATION WILL KEEP WILDFIRE POTENTIAL HIGH IN LOCATIONS THAT
DO NOT RECEIVE SIGNIFICANT RAIN THIS WEEK.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.
CJSIn the hours before
Special weather statement, Aug 9, 5:30 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CDT TUE AUG 9 2011
OKZ047-092300-
JOHNSTON OK-
530 PM CDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR JOHNSTON COUNTY.
AT 530 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TISHOMINGO...
MOVING SOUTH AT 5 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3412 9648 3411 9650 3413 9658 3415 9660
3414 9662 3415 9661 3418 9672 3428 9682
3431 9661
30Special weather statement, Aug 9, 6:01 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 601 PM CDT TUE AUG 9 2011 OKZ047-051-092330- JOHNSTON OK-MARSHALL OK- 601 PM CDT TUE AUG 9 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR JOHNSTON AND MARSHALL COUNTIES. AT 601 PM CDT...A COUPLE OF STRONG THUNDERSTORMS WERE LOCATED NEAR RAVIA AND NEAR MANNSVILLE...MOVING SOUTHEAST AT 5 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3425 9658 3400 9691 3415 9697 3437 9672 30
Special weather statement, Aug 9, 6:32 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 632 PM CDT TUE AUG 9 2011 OKZ046-047-051-100000- CARTER OK-JOHNSTON OK-MARSHALL OK- 632 PM CDT TUE AUG 9 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JOHNSTON AND MARSHALL COUNTIES. AT 632 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF MANNSVILLE...MOVING SOUTH AT 5 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... MINOR FLOODING IN AREAS OF POOR DRAINAGE... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3418 9700 3422 9684 3403 9675 3401 9696 30
Special weather statement, Aug 9, 8:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT TUE AUG 9 2011
OKZ014-021-100200-
ROGER MILLS OK-BECKHAM OK-
825 PM CDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.
AT 825 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF REYDON...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3583 10000 3580 9938 3556 9938 3555 9936
3517 9936 3518 10001Special weather statement, Aug 9, 8:58 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT TUE AUG 9 2011
OKZ014-021-100230-
ROGER MILLS OK-BECKHAM OK-
858 PM CDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.
AT 858 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
DEMPSEY...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3550 10001 3570 10000 3567 9938 3556 9938
3555 9936 3512 9936 3511 9942 3514 10001
84Special weather statement, Aug 9, 9:05 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
905 PM CDT TUE AUG 9 2011
OKZ004-009-100215-
ELLIS OK-HARPER OK-
905 PM CDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES.
AT 905 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF ROSSTON...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3701 9955 3700 9944 3696 9943 3689 9938
3686 9933 3682 9929 3660 9930 3659 10001
3680 10002 3700 10001 3701 10000
84The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:25 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 35 min |
| Aug 9, 8:58 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Aug 9, 9:05 PM CDT | Special Weather Statement | OUN | Harper | 10 min |
| Aug 9, 9:24 PM CDT | Special Weather Statement | OUN | Harper | 21 min |
| Aug 9, 9:38 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 26 min |
| Aug 9, 9:40 PM CDT | Special Weather Statement | OUN | Ellis | 20 min |
| Aug 9, 9:55 PM CDT | Special Weather Statement | OUN | Woodward | 20 min |
| Aug 9, 10:01 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Kiowa, Washita | 44 min |
| Aug 9, 10:03 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 42 min |
| Aug 9, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Comanche, Greer, Kiowa, Washita | 63 min |
| Aug 9, 10:16 PM CDT | Special Weather Statement | OUN | Custer | 14 min |
| Aug 9, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 38 min |
| Aug 9, 10:28 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Noble | 32 min |
| Aug 9, 10:40 PM CDT | Special Weather Statement | OUN | Noble | 20 min |
| Aug 9, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 47 min |
| Aug 9, 11:33 PM CDT | Special Weather Statement | OUN | Alfalfa | 27 min |
| Aug 9, 11:43 PM CDT | Special Weather Statement | OUN | Canadian | 17 min |
| Aug 9, 11:44 PM CDT | Special Weather Statement | OUN | Comanche | 16 min |
| Aug 9, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 43 min |
| Aug 9, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 38 min |
| Aug 10, 12:08 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 22 min |
| Aug 10, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 42 min |
| Aug 10, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 34 min |
| Aug 10, 12:38 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 22 min |
| Aug 10, 12:51 AM CDT | Special Weather Statement | OUN | McClain | 24 min |
| Aug 10, 12:54 AM CDT | Special Weather Statement | OUN | Noble | 21 min |
| Aug 10, 12:58 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 47 min |
| Aug 10, 1:12 AM CDT | Special Weather Statement | OUN | Pottawatomie | 18 min |
| Aug 10, 1:15 AM CDT | Special Weather Statement | OUN | McClain | 15 min |
| Aug 10, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 40 min |
| Aug 10, 1:38 AM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Aug 10, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne, Pottawatomie, Seminole | 47 min |
| Aug 10, 3:34 AM CDT | Special Weather Statement | OUN | Cleveland | 11 min |
| Aug 10, 3:38 AM CDT | Special Weather Statement | OUN | Hughes | 22 min |
| Aug 10, 4:07 AM CDT | Special Weather Statement | OUN | Hughes | 23 min |
| Aug 10, 4:29 AM CDT | Special Weather Statement | OUN | Hughes | 16 min |
| Aug 10, 4:51 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 39 min |
| Aug 10, 5:16 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 44 min |
| Aug 10, 5:34 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 11 min |
| Aug 10, 5:50 AM CDT | Special Weather Statement | OUN | Hughes | 10 min |
| Aug 10, 5:58 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant, Kay, Noble | 47 min |
| Aug 10, 6:48 AM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 5 more | 42 min |
| Aug 10, 7:27 AM CDT | Special Weather Statement | OUN | Canadian, Logan, Oklahoma | 33 min |
| Aug 10, 8:09 AM CDT | Special Weather Statement | OUN | Beckham, Caddo, Grady, Washita | 51 min |
| Aug 10, 9:26 AM CDT | Special Weather Statement | OUN | Kay | 19 min |
| Aug 10, 6:44 PM CDT | Special Weather Statement | OUN | Payne | 16 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.